Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2020, Volume 60, Number 1, Pages 4–17 (Mi zvmmf11010)  

Regular solutions of linear ordinary differential equations and truncated series

S. A. Abramov, A. A. Ryabenko, D. E. Khmelnov

Dorodnitsyn Computing Center, Russian Academy of Sciences, Moscow, 119333 Russia

Abstract: Linear ordinary differential equations with coefficients in the form of truncated formal power series are considered. Earlier, it was discussed what can be found from an equation specified in this way about its solutions belonging to the field of formal Laurent series. Now a similar question is discussed for regular solutions. We are still interested in information about these solutions that is invariant under possible prolongations of truncated series representing the coefficients of the equation. The possibility of including in the solutions symbolic unspecified coefficients of possible prolongations of the equation is also considered.

Key words: computer algebra, differential equations, power series, truncated series, regular solutions.

Funding Agency Grant Number
Russian Foundation for Basic Research 19-01-00032
This work was supported by the Russian Foundation for Basic Research (project no. 19-01-00032).


DOI: https://doi.org/10.31857/S0044466920010020


English version:
Computational Mathematics and Mathematical Physics, 2020, 60:1, 1–14

Bibliographic databases:

UDC: 517.91
Received: 20.08.2019
Revised: 30.08.2019
Accepted:18.09.2019

Citation: S. A. Abramov, A. A. Ryabenko, D. E. Khmelnov, “Regular solutions of linear ordinary differential equations and truncated series”, Zh. Vychisl. Mat. Mat. Fiz., 60:1 (2020), 4–17; Comput. Math. Math. Phys., 60:1 (2020), 1–14

Citation in format AMSBIB
\Bibitem{AbrRyaKhm20}
\by S.~A.~Abramov, A.~A.~Ryabenko, D.~E.~Khmelnov
\paper Regular solutions of linear ordinary differential equations and truncated series
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2020
\vol 60
\issue 1
\pages 4--17
\mathnet{http://mi.mathnet.ru/zvmmf11010}
\crossref{https://doi.org/10.31857/S0044466920010020}
\elib{https://elibrary.ru/item.asp?id=41806913}
\transl
\jour Comput. Math. Math. Phys.
\yr 2020
\vol 60
\issue 1
\pages 1--14
\crossref{https://doi.org/10.1134/S0965542520010029}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000521749800001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85082607391}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf11010
  • http://mi.mathnet.ru/eng/zvmmf/v60/i1/p4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:19

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021